# SDR ASAA2022121841181

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 50,675 hours, 15,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Depleted
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED LEFT FWD OVERWING LIGHT AND REPLACED BATTERY PACK M2335 REF B737-800 AMM 33-51-00 OPS CHECKS GOOD.
